A Voronovskaya-type formula for SMK operators via statistical convergence

dc.contributor.authorAral, Ali
dc.contributor.authorDuman, Oktay
dc.date.accessioned2020-06-25T17:51:54Z
dc.date.available2020-06-25T17:51:54Z
dc.date.issued2011
dc.departmentKırıkkale Üniversitesi
dc.descriptionDuman, Oktay/0000-0001-7779-6877;
dc.description.abstractIn this paper, we obtain a statistical Voronovskaya-type theorem for the Szasz-Mirakjan-Kantorovich (SMK) operators by using the notion of A-statistical convergence, where A is a non-negative regular summability matrix.en_US
dc.identifier.citationAral, A. & Duman, O. (2011). A Voronovskaya-type formula for SMK operators via statistical convergence. Mathematica Slovaca, 61(2), 235-244.en_US
dc.identifier.doi10.2478/s12175-011-0008-3
dc.identifier.endpage244en_US
dc.identifier.issn0139-9918
dc.identifier.issue2en_US
dc.identifier.scopus2-s2.0-79953776604
dc.identifier.scopusqualityQ2
dc.identifier.startpage235en_US
dc.identifier.urihttps://doi.org/10.2478/s12175-011-0008-3
dc.identifier.urihttps://hdl.handle.net/20.500.12587/5025
dc.identifier.volume61en_US
dc.identifier.wosWOS:000289304600008
dc.identifier.wosqualityQ4
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherVersitaen_US
dc.relation.ispartofMathematica Slovaca
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectA-statistical convergenceen_US
dc.subjectSzasz-Mirakjan operatorsen_US
dc.subjectKorovkin-type approximation theoremen_US
dc.subjectVoronovskaya-type theoremen_US
dc.titleA Voronovskaya-type formula for SMK operators via statistical convergenceen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
A Voronovskaya-type formula for SMK operators via statistical convergence.pdf
Boyut:
154.69 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam Metin/Full Text